Further developments on some dependence orderings for continuous bivariate distributions

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Further developments on some dependence orderings for continuous bivariate distributions

TitleFurther developments on some dependence orderings for continuous bivariate distributions
Publication TypeJournal Article
Year of Publication1992
AuthorsFang, Z, Joe, H
JournalAnnals of the Institute of Statistical Mathematics
Volume44
Pagination501-517
Date PublishedSEP
ISSN0020-3157
AbstractThe dependence orderings, ``more associated'' and ``more regression dependent'', due to Schriever (1986, Order Dependence, Centre for Mathematics and Computer Sciences, Amsterdam; 1987, Ann. Statist., 15, 1208-1214) and Yanagimoto and Okamoto (1969, Ann. Inst. Statist. Math., 21, 489-505) respectively, are studied in detail for continuous bivariate distributions. Equivalent forms of the orderings under some conditions are given so that the orderings are more easily checkable for some bivariate distributions. For several parametric bivariate families, the dependence orderings are shown to be equivalent to an ordering of the parameter. A study of functionals that are increasing with respect to the ``more associated ordering'' leads to inequalities, measures of dependence as well as a way of checking that this ordering does not hold for two distributions.
DOI10.1007/BF00050701